MathSciNet Relay Station
MathSciNet bibliographic data
MR2331869 37J45 (34C37 58E05)
Lv, Ying; Tang, Chun-Lei Existence of even homoclinic orbits for second-order Hamiltonian systems. Nonlinear Anal. 67 (2007), no. 7, 2189–2198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement